# SDR DHL2003801004

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cylinder
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION DOORS NOT LATCHED AND LEFT DOOR UNSAFE LIGHTS ILLUMINATED APPROPRIATE ABNORMAL PROCEDURE PERFORMED LIGHTS REMAINED ON GEAR NOT LATCHED LIGHT ILLUMINATED IN CVG PATTERN RIGHT DOOR UNSAFE LIGHT ILLUMINATED.  ADJUSTED LEFT GEAR DOOR ACTUATING CYLINDER ADJUSTABLE LINK PER DC-8 M/M 32-32-7.  JACKED A/C AND SWUNG LANDING GEAR PER DC-8 32-11-1.  OPS CHECKED SERVICEABLE.  NO DEFECTS NOTED.
